# SDR CA101001001

- Difficulty date: September 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 12,915 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Cigar Lighter
- Component: Resistor, LZ27591
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, THE CREW SMELLED SMOKE ODOR AND A FEW SECONDS LATER THEY SAW SMOKE COMING OUT FROM PEDESTAL FOR A FEW SECONDS SO THEY TURN OFF THE ENVIRONMENTAL SYS AND THEY DECIDE TO RETURN TO DEPARTURE.  MX FLEW TO  INVESTIGATE THE PROBLEM.  FOUND OUT, A LOOSE WIRE ON THE RESISTANCE FOR THE CIGAR LIGHTER CIRCUIT WHICH CAUSED THE SMELL AND SMOKE.  THE WIRE WAS RESOLDERED, SYS WAS TESTED AND ACFT RETURN TO SERVICE.
